Open Access
October 2013 Robust maximization of asymptotic growth under covariance uncertainty
Erhan Bayraktar, Yu-Jui Huang
Ann. Appl. Probab. 23(5): 1817-1840 (October 2013). DOI: 10.1214/12-AAP887


This paper resolves a question proposed in Kardaras and Robertson [Ann. Appl. Probab. 22 (2012) 1576–1610]: how to invest in a robust growth-optimal way in a market where precise knowledge of the covariance structure of the underlying assets is unavailable. Among an appropriate class of admissible covariance structures, we characterize the optimal trading strategy in terms of a generalized version of the principal eigenvalue of a fully nonlinear elliptic operator and its associated eigenfunction, by slightly restricting the collection of nondominated probability measures.


Download Citation

Erhan Bayraktar. Yu-Jui Huang. "Robust maximization of asymptotic growth under covariance uncertainty." Ann. Appl. Probab. 23 (5) 1817 - 1840, October 2013.


Published: October 2013
First available in Project Euclid: 28 August 2013

zbMATH: 1287.60081
MathSciNet: MR3114918
Digital Object Identifier: 10.1214/12-AAP887

Primary: 47J10 , 49K35 , 60G44 , 60H05

Keywords: Asymptotic growth rate , covariance uncertainty , principal eigenvalue for fully nonlinear elliptic operators , Pucci’s operator , robustness

Rights: Copyright © 2013 Institute of Mathematical Statistics

Vol.23 • No. 5 • October 2013
Back to Top